Remarks on the Space-Time Behavior of Scattering Solutions to the Schrodinger Equations

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider the space-time behavior of scattering solutions to the Schrodinger equation [formula omitted] where H denotes a self-adjoint operator in the Hilbert space. We prove the fact that every scattering solution which has the [formula omitted] estimate for some vanishes identically. Furthermore, we show, every non-trivial scattering solution has the estimate [formula omitted].

Original languageEnglish
Pages (from-to)479-486
Number of pages8
JournalPublications of the Research Institute for Mathematical Sciences
Volume23
Issue number3
DOIs
Publication statusPublished - 1987

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Remarks on the Space-Time Behavior of Scattering Solutions to the Schrodinger Equations'. Together they form a unique fingerprint.

Cite this